View Single Post
Old 09-22-2012, 01:55 AM   #1
pipervali pipervali is offline
Newbie
(female)
 
Join Date: Jan 2012
Location: Pennsylvania
Posts: 8
pipervali HB User
Motion Sickness Remedies on BP meds?

Hey all.

So I'm taking a six hour flight next week, double the longest I've ever done. And I'm a horrible flier. I get sick to the stomach and queasy quite easily. One trip we took, with lots of turbulence, I ended up feeling sick to the stomach for two days after the flight, to the point I wanted to drive back home instead of getting on a plane again.

I've been advised to try any of the OTC meds like dramamine, but with my BP meds, I'm very hesitant. And ginger has the propensity to actually make me feel worse for some reason, it has since I was a child.

I was giving some thought to calling my doctor and seeing if I could get the scope patch, but I hate the idea of being THAT medicated. It was a fight just to get me on the Verapamil in January. And I don't even know if there would be consequences of mixing the two.

Any suggestions?

 
Reply With Quote